| Model Number |
HEXAVUE-SLC 1.0 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and found that the 4k output card required replacement.The technician replaced the output card, tested the function and operation of the monitor and hexavue custom room rack, confirmed the devices to be operating to specification and returned them to service.No additional issues have been reported.
Event or Problem Description
The user facility reported that the monitor connected to their hexavue custom room rack was displaying a distorted image.The event did not occur during a patient procedure.No report of injury.